# SDR CA050124001

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23271004
- Part serial: 592
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH CREW SELECTED GEAR DOWN. THE LT MLG WOULD NOT EXTENDED.  LT MLG RED GEAR UNSAFE LIGHT CAME ON.  GEAR EMERGENCY AIR SYSTEM ACTIVATED, RED LIGHT STAYS ON.  ALTERNATE MEANS USED TO CONFIRM GEAR WERE DOWN AND LOCK.  AIRCRAFT LANDED AND MAINTENANCE REPLACED THE LT MLG ACTUATOR.
